# SDR 97UAL900099

- Difficulty date: January 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1847U
- Make and model: Doug DC-10-10
- Aircraft serial: 48263
- Engine: Ge CF66D
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Atsc Computer
- Part number: 2593342921
- Condition: Shorted
- Location: E/E  Compt
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT AFTER SLAT RETRACTION, BOTH STICK SHAKERS WENT OFF AND AUTO SLAT EXTENSION.  RESET, BUT CONTINUED TO ACCELERATE.  GOT STICK SHAKER AND AUTO EXTENSION SEVERAL TIMES AT 260 KNOTS.  ACCOMPLISHED CHECKLIST AND HAD NO FURTHER STICK SHAKER OR AUTO EXTENSION.  REPLACED ATSC COMPUTER PRECAUTIONARY.  SHOP FOUND CONNECTOR SHORTED.  CHECKS O.K.
